I get hunger pains around 11 or 12 o'clock p.m.
I started two days ago myself. I still had the hunger pangs, too, but was able to restrain myself without much difficulty. With a normal "diet", I'd be starving and it wouldn't take much for me give in (e.g., last night, I saw the buttered popcorn in the cabinet, thought about making it, and then said... naw, it can wait.)
My feeling is that for someone like me (what I would call an addictive eater), it seems to just put me in control. I still get hungry, but what I do with that hunger is different. Can you control the snacking despite the hunger pangs or is it still too much?
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Started taking lisinopril 4 days ago. Last 3 days, have had bloated stomach and pain. Caused by med?
Updated 7 Sep 2010 • 2 answers
Updated 19 Jan 2014 • 3 answers
Updated 27 Jun 2014 • 1 answer
Updated 18 Aug 2014 • 1 answer
Updated 15 Dec 2017 • 3 answers